# SDR SWIA971459

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120270
- Engine: Pwa PW118A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: T6 Indicator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER TWO T6 INDICATOR FAILED AFTER DEPARTURE.  RETURNED TO SEA.  REMOVED AND REPLACED NUMBER TWO T6 INDICATOR IAW MM 77-20-00.  OPS CHECKS GOOD.
